# SDR 96ZZZX316

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Engine: Pwa JT3D7
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 6667621
- Condition: Clogged
- Location: Nr 1,4 Engines
- Component: UA5296051
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MAO - ON FLIGHT TO MAO, AIRCRAFT DIVERTED TO SJU DUE TO EXCESSIVELY HIGH ENGINE FUEL PRESSURE ON NR 1 AND NR 4 ENGINES.  REMOVED NR 1 AND NR 4 ENGINE FUEL TEMP REGULATOR FILTERS.  FOUND TO BE CLOGGED.  INSTALLED NEW FILTERS AND ENGINE RUN-UP CHECKED NORMAL.  AIRCRAFT CONTINUED TO MAO WITHOUT INCIDENT.  UPON RETURN TO MIAMI, ALL 4 FUEL TEMP REGULATOR FILTERS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.
